Congruences satisfied by Apéry-like numbers

Heng Huat Chan, Shaun Cooper, Francesco Sica

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

In this article, we investigate congruences satisfied by Apéry-like numbers.

Original languageEnglish
Pages (from-to)89-97
Number of pages9
JournalInternational Journal of Number Theory
Volume6
Issue number1
DOIs
Publication statusPublished - Feb 2010
Externally publishedYes

Fingerprint

Congruence

Keywords

  • Apéry numbers
  • Congruence
  • Modular form

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Congruences satisfied by Apéry-like numbers. / Chan, Heng Huat; Cooper, Shaun; Sica, Francesco.

In: International Journal of Number Theory, Vol. 6, No. 1, 02.2010, p. 89-97.

Research output: Contribution to journalArticle

Chan, Heng Huat ; Cooper, Shaun ; Sica, Francesco. / Congruences satisfied by Apéry-like numbers. In: International Journal of Number Theory. 2010 ; Vol. 6, No. 1. pp. 89-97.
@article{64835c1b0d5a4c0da429cf43128eb56a,
title = "Congruences satisfied by Ap{\'e}ry-like numbers",
abstract = "In this article, we investigate congruences satisfied by Ap{\'e}ry-like numbers.",
keywords = "Ap{\'e}ry numbers, Congruence, Modular form",
author = "Chan, {Heng Huat} and Shaun Cooper and Francesco Sica",
year = "2010",
month = "2",
doi = "10.1142/S1793042110002879",
language = "English",
volume = "6",
pages = "89--97",
journal = "International Journal of Number Theory",
issn = "1793-0421",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

TY - JOUR

T1 - Congruences satisfied by Apéry-like numbers

AU - Chan, Heng Huat

AU - Cooper, Shaun

AU - Sica, Francesco

PY - 2010/2

Y1 - 2010/2

N2 - In this article, we investigate congruences satisfied by Apéry-like numbers.

AB - In this article, we investigate congruences satisfied by Apéry-like numbers.

KW - Apéry numbers

KW - Congruence

KW - Modular form

UR - http://www.scopus.com/inward/record.url?scp=77951537462&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77951537462&partnerID=8YFLogxK

U2 - 10.1142/S1793042110002879

DO - 10.1142/S1793042110002879

M3 - Article

VL - 6

SP - 89

EP - 97

JO - International Journal of Number Theory

JF - International Journal of Number Theory

SN - 1793-0421

IS - 1

ER -